Isotypic faithful 2-representations of J-simple fiat 2-categories

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Isotypic faithful 2-representations of J-simple fiat 2-categories. Mathematische Zeitschrift, 282 (1). pp. 411-434. ISSN 0025-5874

[img]
Preview
PDF (Isotypic faithful 2-representations of J-simple fiat 2-categories) - Submitted Version
Download (288kB) | Preview

Abstract

We introduce the class of isotypic 2-representations for finitary 2-categories and the notion of inflation of 2-representations. Under some natural assumptions we show that isotypic 2-representations are equivalent to inflations of cell 2-representations.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 19 Jan 2016 16:00
Last Modified: 22 Jul 2020 00:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/56364
DOI: 10.1007/s00209-015-1546-0

Actions (login required)

View Item View Item